# SDR 090214

- Difficulty date: September 14, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N105GA
- Make and model: Lear 24
- Aircraft serial: 116
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Location: Oxygen Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: B

## Discrepancy

AFTER DEPARTURE FOR CYVR, PASSING THROUGH 13000 FEET PILOT HEARD A LOUD BANG FOLLOWED BY A NOTICEABLE VIBRATION. PILOT DECLARED AN EMERGENCY, TO RETURN TO CYVR. MAINTENANCE WAS CALL TO INVESTIGATE THE PROBLEM. IT WAS DISCOVERED THAT THE OXYGEN SERVICE DOOR ON THE RIGHT FORWARD SIDE OF THE AIRCRAFT OPENED DURING FLIGHT. NO DAMAGE TO THE DOOR OCCURRED. THE AIRCRAFT WAS RETURNED TO SERVICE.
